Volume 15,Issue 2,1995 Table of Contents

   
Other Issues:  
  

目录

Concerning a Kind of integrals of Complex-Valned Functions of Large Nnmbers
  L.C. Hsu
  1995,15(2):159-166 [Abstract(2155)]  [View PDF]
  
An Algorithmic Approach to Kulkarni’s Qnestion
  Yu Hongquan and He Mingfeng
  1995,15(2):167-172 [Abstract(983)]  [View PDF]
  
On Companion Boolean Relation Matrices
  Chao Chongyun and Wang Tianming
  1995,15(2):173-178 [Abstract(1015)]  [View PDF]
  
A Theorem on Erdos Sequences
  Shen Zechun
  1995,15(2):179-183 [Abstract(1039)]  [View PDF]
  
A Remark on Multivariate Polynomial Interpolations
  Gao Junbin
  1995,15(2):184-188 [Abstract(772)]  [View PDF]
  
(0, 2)* Interpolation on the Zeros o f Legendre Polynomials with Odd Degree
  Xie Siqing
  1995,15(2):189-197 [Abstract(1108)]  [View PDF]
  
Preconditioning Method Based on incompleteDecomposition for Nonsymmetric Systems
  Huang Kaibin and Wu Jier
  1995,15(2):198 [Abstract(809)]  [View PDF]
  
Average σ- K Width of Convolution Function Class of L(IR) in L2(IR).
  Liu Yongping
  1995,15(2):199-207 [Abstract(950)]  [View PDF]
  
Remark of Quadrature Methods for the Numerical Solutions of Singular Integral Eqnations with Donbly Periodic Kernal
  Li Xing
  1995,15(2):208-210 [Abstract(1027)]  [View PDF]
  
On Generallzed Calderón-Zygmund Operators
  Zhao Kai
  1995,15(2):211-215 [Abstract(1172)]  [View PDF]
  
Totally BMO-Bounded Functions on [-1, 1]
  He Songnian and Yang Caiping
  1995,15(2):216-220 [Abstract(928)]  [View PDF]
  
The Condition (S)Extension of Positive Implicative BCK-Algebras
  Chen Zhaomu and Huang Yisheng
  1995,15(2):221-226 [Abstract(988)]  [View PDF]
  
A Note on Lionville Type Theorem to Generalized Solntions of Elliptic Equations
  Liang Xiting and Liang Xuexin
  1995,15(2):227-232 [Abstract(974)]  [View PDF]
  
Positive Fixed Points of 1-set-contraction Mappings
  Yi Hongwei
  1995,15(2):233-236 [Abstract(849)]  [View PDF]
  
On the Existence and Uniqueness of Proximity Pairs and Nearest-Cross Points
  Pan Wenxi
  1995,15(2):237-243 [Abstract(835)]  [View PDF]
  
Various k-Smoothnesses of Norms on Banach Spaces
  Cao Wenchun
  1995,15(2):244-248 [Abstract(828)]  [View PDF]
  
On Solutions of the Matrix Equation Am×nXn×s=Bm×s over a Skew Field
  Wang Qingwen
  1995,15(2):249-252 [Abstract(1223)]  [View PDF]
  
A Global Behavior of Continuous Flows on Closed 2- manifolds
  Qian Zongkeng
  1995,15(2):253-256 [Abstract(1052)]  [View PDF]
  
Global Properties of Lienard Equations with a Degenerated Singular Point
  Han Maoan and Feng Binglu
  1995,15(2):257-260 [Abstract(858)]  [View PDF]
  
Note on a Quadratic System
  Si Chengbin and Shen Boqian
  1995,15(2):261-266 [Abstract(955)]  [View PDF]
  
Existence of Solutions for Stochastic Functional Differential Eqnations with Continuos Coefficents
  Wang Xiangdong and Zhang Daofa
  1995,15(2):267-270 [Abstract(912)]  [View PDF]
  
A Class of Inverse Problem for the General Gauchy Problem of the Laplace Hyperbolic Equation
  Zhang Xinyong
  1995,15(2):271-274 [Abstract(934)]  [View PDF]
  
The Asymptotic Representation of the Approximate Degree for the Matsuoka Operator
  Wang Guanmin
  1995,15(2):275-282 [Abstract(911)]  [View PDF]
  
Proof of a Conjecture on Two Convergence Acceleration Methods for Ordinary Continued Fractions
  Zhu Gongqin,Tang Shuo and Zhong Hong
  1995,15(2):283-286 [Abstract(800)]  [View PDF]
  
Some New Multiple Rogers-Ramanujan Identities
  Zhang Xiangde and Liu Xuesheng
  1995,15(2):287-289 [Abstract(1376)]  [View PDF]
  
Distribution of the Limit Cycles of the Quadratic System with Three Singular Points in the Plane
  Wang Dongda
  1995,15(2):290-292 [Abstract(997)]  [View PDF]
  
The EXistence of the Optimal Solution for the Probabilistic Constrained Linear Programming Problem
  Gu Fu Wen
  1995,15(2):293-296 [Abstract(869)]  [View PDF]
  
On the Gracefulness of Product Graph C4n+2×P4k+3
  Yang Yanchang and Wang Guangxuan
  1995,15(2):297-302 [Abstract(884)]  [View PDF]
  
Some Developments and Applications of Generalized Bounded Variational Functions
  Sheng Shuyun,Chen Quande and Sun Linfa
  1995,15(2):303-312 [Abstract(872)]  [View PDF]
  
On Recent Developments and Some Open Questions in the Study of Browder-Hartman-Stampacchia Variational Inequality
  Zhang Congjun and Zhang Shisheng
  1995,15(2):313-317 [Abstract(1262)]  [View PDF]
  
关于非光滑分析的一个变分定理及应用
  郎国放
  1995,15(2):318 [Abstract(717)]  [View PDF]